Coupled fixed point theorems for twisted (α,β)−ψ-expansive mappings

Manoj Kumar, Preeti Bhardwaj

Abstract


In this paper, we introduce a new concept of cyclic and cyclic ordered α−ψ expansive mappings and investigate the existence of a fixed point for the mappings in this class. Further, we shall derive coupled fixed point theorems in complete metric spaces. The presented theorems generalize and improve many existing results in the literature. Moreover, some examples are given to illustrate our results.

Full Text: PDF

Published: 2021-01-27

How to Cite this Article:

Manoj Kumar, Preeti Bhardwaj, Coupled fixed point theorems for twisted (α,β)−ψ-expansive mappings, J. Math. Comput. Sci., 11 (2021), 1176-1192

Copyright © 2021 Manoj Kumar, Preeti Bhardwaj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS